# SDR 07FDEA01744

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SCALLOP WORN STA 1356 RBL47 REMOVED, FABRICATED AND INSTALLED SEAT TRACK SPLICE PLATE AND HAT SECTION IAW DC/MD10 SRM 51-33-01 VOL II PAGE 1-30 AND 53-70-00 VOL I PAGE 3-6.
